MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE; STENT, SUPERFICIAL FEMORAL ARTERY

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number VBHR071002A
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturer narrative: cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
On (b)(6)2020, the patient was being treated for peripheral vascular disease in the external iliac using a gore® viabahn® endoprosthesis with heparin bioactive surface deployed within the sheath.It was reported the device deployed in the sheath with a small portion of the device extending outside of the sheath.The physician's suspected cause of the device deploying in the sheath is unknown.Both the sheath and device were removed from the patient.Another gore device was used to complete the procedure.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Added health effect: impact code corrected conclusion code.

Brand Name
GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11205355
Report Number2017233-2021-01612
Device Sequence Number2270507
Product Code NIP
UDI-Device Identifier00733132622986
UDI-Public00733132622986
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2022
Device Model NumberVBHR071002A
Device Catalogue NumberVBHR071002A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date07/01/2021
Patient Sequence Number1